Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Swelling around coccyx, reason unknown, on painkillers

I have been diagnosed with swelling around my coccyx, the specialist I saw said he dosnt know whats caused it and passed me on to a spine specialist, he said exactly the same and is now passing me onto sumone else, I feel like I am just going to be passed around and then given pain killers although I do take a pain killer everyday for fibromyalgia , any ideas please? It is very very painful.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Is the swelling around the coccyx painful, is the swelling mobile or fixed to underlying structures?
Do you any associated tingling or altered sensation in your lower limb?

Since, you are suffering from fibromyalgia it could be due to fibromyalgia.
You need to get a MRI done to know the origin of the swelling.
It could be a bony swelling or soft tissue swelling.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor